I'm a 34 yr old female.. Symptoms have been low grade fevers, sweating during the day at random times sometimes at night, several swollen lymph nodes ~ the 1st is in my neck right side (it was looked at 2 weeks ago by my gp she said it was 1cm but not alarming (b/c she seemed to think I had sinus infection still after treatment in Jan and now again 2 weeks ago.. Also nodes in my forearms (inside of elbow area) in both arms, and several in both side of the groin.
Some history on me I have hashimotos thyroid and celiac's. My endo's NP has seen and felt nodes in Jan also and said it was not normal to be seen my gp I go and see her and she felt them said they are not alarming looked in my mouth and up my nose and said it was a sinus infection I didnt feel like I had sinus prob at all.. I have been having horrible joint and bone pain and off and on cold like issues since b4 thanksgiving with just a cough. my gp wanted me to have my thyroid dr do labs for inflammatory things like RA or lupus.
I just so happened to get hurt at work and was in for a hand x-ray and the dr there was asking about my joint pain and my other autoimmune things and gave me some good info on a dr to do test for that.. so when I had to go back for a recheck of my had he asked how I felt with everything else I told him the same just dont feel right.. he felt the node in my neck and said it was 2cm, when I told him what gp said he said and that it was only 1cm 2 weeks ago he said I need a scan done ASAP and that something is going on and I need to find/have dr that will find out what it is.
sorry if I jump around just don't feel well and to top it off I have an ovarian cyst on my right side. if anyone can help thank you so much..
Hi, it could be cancer but also could be some odd immune system dysfunction.
The only reasonable thing to do is to get more clues, that means first of all getting the scan. But I wouldn't spend the next days thinking that it is cancer, because you have a lot of immune conditions. The immune system can do lots of mysterious things. Consider that histamine is a major chemical of the immune system, yet the antihistamine drug diphenhydramine (Benadryl) is also a sedative and an offshoot of it is Prozac. Antacid drugs for the stomach like Zantac are antihistamines. There are a huge number of immune cells in the digestive tract, especially mast cells which produce histamine. Excess histamine can be related to anxiety.
I would guess that the other nodes weren't swollen yet when your GP talked about the sinus infection. Plus she had your CBC results (which you haven't posted here). She would likely change her mind now, because of the new swollen nodes and also because of the rapid growth of that neck node, and order the scan.
As for an ovarian cyst, if that's relating to PCOS then I'd wonder what your blood glucose is like.
Thank you for ur reply
I went back to the dr still feeling horrible the joint pain low fever ect. (as above) anyway she say that there could be an issues with the sinuses they are stil inflamed after 2 rounds of antibodic's or that I have lymphoma is what she said. so she is getting me into an ENT to have him do futher tests. she ran labs for inflammatory things sediment rate (I think) and ANA also I asked for a CBC she looked and I have not had one since Nov so she said ok and did that too. so now to wait on labs and phone call for appt time with the ENT and see what he will do.
Ob doesnt feel I have PCOS its normally one or 2 at the most with the cyst. I go Monday to see him about this cyst again. I will keep you posted when I know more thank you
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.